# SDR SWAA2024022948454

- Difficulty date: February 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 948 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 BTW STR26L TO STR27L AFT CARGO COMPARTMENT 2024-77399<[01] REPLACED FRAME AND FASTENERS LOCATED BS 947.5 BTW STR 23R TO STR 23L IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9. DWG 147A1047 REV:-; DWG 147A0040 REV:A AND DWG 147A0002 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FRAME AND FASTENERS LOCATED BS 947.5 BTW STR 23R TO STR 23L IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9. DWG 147A1047 REV:-; DWG 147A0040 REV:A AND DWG 147A0002 REV:-. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
